# SDR AALA202210037733

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 62,349 hours, 36,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Component: Slide Raft
- Component part number: D30664609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING UNDOCKING OF AIRCRAFT FOUND L-1 DOOR GIRT ASSEMBLY COMING LOOSE. REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025011.
